Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 725–734 (Mi mz4196)  

This article is cited in 3 scientific papers (total in 3 papers)

Frechet differentiability of the distance function and the structure of sets

V. S. Balaganskii


Full text: PDF file (871 kB)

English version:
Mathematical Notes, 1988, 44:6, 879–885

Bibliographic databases:

UDC: 517.982.256
Received: 30.06.1986

Citation: V. S. Balaganskii, “Frechet differentiability of the distance function and the structure of sets”, Mat. Zametki, 44:6 (1988), 725–734; Math. Notes, 44:6 (1988), 879–885

Citation in format AMSBIB
\Bibitem{Bal88}
\by V.~S.~Balaganskii
\paper Frechet differentiability of the distance function and the structure of sets
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 725--734
\mathnet{http://mi.mathnet.ru/mz4196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983545}
\zmath{https://zbmath.org/?q=an:0711.46038|0665.46033}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 879--885
\crossref{https://doi.org/10.1007/BF01158025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300015}


Linking options:
  • http://mi.mathnet.ru/eng/mz4196
  • http://mi.mathnet.ru/eng/mz/v44/i6/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Solov'ev, “Dual extremal problems and their applications to minimax estimation problems”, Russian Math. Surveys, 52:4 (1997), 685–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. S. Balaganskii, “Necessary Conditions for Differentiability of Distance Functions”, Math. Notes, 72:6 (2002), 752–756  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:362
    Full text:100
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021